# SDR CALA2025121712203

- Difficulty date: December 15, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 109,270 hours, 19,969 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR, NOT ABLE TO OPEN FROM OUTSIDE & INSIDE WHILE TROUBLESHOOTING,  ARMING HANDLE WILL NOT FULLY DISARM. WHEN IN DISARM POSITION GIRT BAR IS NOT FULLY CAPTURED CREATING BINDING PREVENTING DOOR FROM OPENING.  DOOR OPENS NORMALLY WHEN GIRT BAR IS NOT ATTACHED. UPON FURTHER INSPCTION, FOUND GIRT BAR MECHANISM IS NOT FULLY DISARMING ON AFT FLOOR FITTING. FOUND PLAY WITH TORQUE TUBE HOOK MECHANISM AND FLOOR FITTING. ADJUSTED BOTH FWD AND AFT FLOOR GIRT BAR FITTINGS. OP CHECKED GOOD. IAW AMM 52-00-00-001, INSPECTED GIRT BAR FITTINGS VERIFIED PINS REMOVED AND DOOR OPS CHKD OK.
